MathSciNet Relay Station
MathSciNet bibliographic data
MR2083783 35R30 (35J45 35P25)
Cheng, Jin; Yamamoto, Masahiro Determination of two convection coefficients from Dirichlet to Neumann map in the two-dimensional case. SIAM J. Math. Anal. 35 (2004), no. 6, 1371–1393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement